# SDR 96FDEA00186

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN IS CUT, DUE TO TOOLING MARK AROUND RIVET HEAD AT BS 306 IN LOWER ROW OF SKIN LAP STR 24L.  ACCOMP SKIN REPAIR AT BS 306 IN LOWER ROW OF SKIN LAP, STR 24L IAW FEDEX SRM 53-30-3.
